# SDR 07FDEA02387

- Difficulty date: July 6, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N309FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48298
- Aircraft time: 51,894 hours, 16,500 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1489951
- Part serial: 732
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 15,094 hours, 4,014 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PDIS: CLIMBING THRU 7000MSL HYD NR 3 PRESSURE CUE LIGHT ILLUMINATED COMPLIED WITH QRH RETURNED TO MEM WHEN THE HYD PUMPS WERE TURNED OFF HYD QTY RETURNED TO 5.7 GALS.  WHILE RUNNING QRH CHECKLIST PUMPS WERE TURNED ON HYD QTY DECREASED AND HYD PRESS CUE LIGHT ILLUMINATED.  SHUT DOWN HYD SYS 3 QTY SHOWED 6.2 GALS.  ALT GEAR HANDLE WAS USED TO EXTEND LANDING GEAR.  FOUND HYD FLUID ON TAIL OF A/C FOGGING OUT OF THE DOOR RAN NR 3 HYD SYS AND FOUND SYS 3 HYD S/O VLV MOTOR LEAKING FROM BETWEEN VLV HOUSING AND MOTOR.  A GAP CAN BE SEEN BETWEEN VLV MOTOR AND HOUSING.  REMOVED AND REPLACED 3-2 NON REVERSIBLE MOTOR PUMP SHUTOFF VALVE.  RESET MANUAL EXT HANDLE.  CHECKED ENG PUMP AND NR 3 CASE DRAIN FILTER DP INDICATORS.  A
